Department of Theoretical and Applied Mathematics
The University of Akron
Akron, OH 44325-4002
(330) 972-8019, (330) 374-8630, FAX

E-mail: riedl at uakron dot edu


Finite groups. Ordinary and modular character theory of finite groups. Automorphisms of finite p-groups. Other interests include number theory, cryptology, and computer algebra systems.

General research areas:




[1]  J. Riedl, Character degrees, class sizes, and normal subgroups of a certain class of p-groups, Journal of Algebra, 218, 190-215 (1999).
[2]  J. Riedl, Fitting heights of solvable groups with few character degrees, Journal of Algebra, 233, 287-308 (2000).
[3]  M. Lewis, J. Riedl, Affine semi-linear groups with three irreducible character degrees, Journal of Algebra, 246, 708-720 (2001).
[4]  J. Riedl, Fitting heights of odd-order groups with few character degrees, Journal of Algebra, 267, 421-442 (2003).
[5]  B. Marko, J. Riedl, Igusa local zeta function of the polynomial f(x)=x_1^m+...+x_n^m, Yokohama Mathematical Journal, 51, 117-133 (2005).
[6]  J. Riedl, Orbits and stabilizers for solvable linear groups, Canadian Mathematical Bulletin, 49, 285-295 (2006).

Jeffrey Riedl